# SDR KCSA07049

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 79,291 hours, 22,413 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 370, NR 1 & 4 ENG FLAMEOUT, RAPID RESTARTED ENGINES, NR 1 RELIGHT AT 31.0, NR 4 AT 28.0.  BOTH ENGINES STABILIZED WITH NORMAL PARAMETERS & OPERATED NORMAL FOR REST OF FLIGHT.
